# SDR SWAA2019091136768

- Difficulty date: September 9, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 51,767 hours, 36,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT OVERHEAD SIGN MID CABIN LOOSE.  SECURED LIGHT ASSEMBLY IAW MM.
